Back from flush..... last one delayed.
They showed me the email that the onc had sent back
"DOCETAXEL IS VERY TOXIC AND REQUIRES A 21 DAY BREAK BETWEEN TREATMENTS'
So 2 weeks today I will be sat in the chair for the final full session. I will still be going back every 6 months for the next 30 months for my zoledronic acid - but thats a quick 15 min session which is more of an inconvenicence than an event.
Off to change all my calendars!
Bythesea - the one question I have for the LGFB sessions is this.... do you go 'naked'? I wouldn't normally turn up without some form of makeup on .... presumably that all comes off and you start again?
Have fun and enjoy it - looking forward to seeing your goodie bag!
Looks like a beautiful morning out there! - just off for my flush and find out my final date ..... can't believe I'm even saying it out loud!!
Good luck for bloods for all you lovely chemo 6 girls 🥊 go and sock the hell out of it and ring those bells!!
I think we need a photo board of all our final chemos to mark the end of the journey??? And it doesnt matter if your last one is this week or in a few more weeks time - we will be holding hands the whole way thru!!
love to you all
No your not being a mother 🐔🐔🐔🐔 your advice is much appreciated as we would all agree that this 🎢🎢🎢🎢 would be lonelier and harder without this place to rant cry😢😢😢😢😱😱😱😱😱😱🙃🙃🙃🙃🙃🤗🤗🤗🤗
I know that personally I would not have got this far without it as at low points it would have been too easy to just give in
I phoned unit but as usual I just get fobbed off with ' oh that normal just tell oncologist on Tuesday' 🙃🙃🙃
Can't believe 6 is nearly here
Fresh bread sounds lovely 🤗🤗🤗🤗
I'm going to try an give up chocolate for Lent 🍫🍫🐰🐰 unfortunately knowing me I will start eating something else instead🍰🍩🍪🍪
I've been getting watery eyes which isn't helpful with my contact lenses 😢😢
I am trying to be a bit more active to try and get the weight down so hopefully it will help with the swollen ankles
Bread in the oven JC!!
My friend who went thru this 5 years ago had really bad watering eyes on T - it's another SE appartently.
Not a lot you can do about it ..... probably need to stay away from the eye make up whilst it's doing it's worse!
My eyes look really small and piggy like with nothing on. But I'm just convicing myself that it's not for ever and things will sort themselves out.
OH has done a thorough scalp check this weekend and confirmed that I have hair growing all over my scalp, no bald patches, the back is slightly thinner, but coud be due to being rubbed more as I sit/lie like a little budda! But it is snow snow white! Which it wont be staying!!
i'm going to let it carry on growing until I can Wahl it on a number 2?? and then let it go it's own way for a while! xx
Can't help with swollen feet and ankles etc, I am suffering with really watery eyes. I have practically no eyelashes and where I put make up to enhance my eyes I water it away and am left with red puffy eyes - su h a good look!!!
Lesley, make that bread 🍞 and enjoy it, there's time enough later to go on a diet
beautiful sunny day in Kent too 💙 ☀️😎
Anadan - I was given co-codamol without even asking for them - they expect you to be in pain .... you definitely need to chase this up for next time, there is no point in suffering when there's a solution out there. I'm cross that they have left you to deal with this on your own!
Otter - I was told to expect swollen feet and ankles, think it's a mixture of the steroids and the T - and was told that movement was the best way to shift the retained fluid!
I forgot to take my Clarityn yesterday, so my pelvis is a little tender, but nothing I can't deal with. My right foot is tingling, despite the reduced dosage and my heel feels quite numb. I have also noticed that the skin on my toes is beginning to peel off .... almost as if I have bee in the water for too long?? Anyone else had this?
Wales were robbed yesterday! some dodgy referree decisions...... not that I am bitter!! 😗
Considering making some bread this afternoon - but then I will only want to eat it all! But I have a diet start date marked on the calendar - 3 weeks tomorrow!
Have a safe and content Sunday xx
Lovely sunny 🌞🌞🌞 day here too
Has anyone else had swollen feet and ankles 😬😬😬😬 skin feels tight and knees also look a bit puffy .is it due to steroids or maybe as I have put on nearly two stones and I've try to be good this cycle but still the weight is piling on😱😱😱😱😱😱😱😱😱😱😱